# SDR DXTA2015012005963

- Difficulty date: January 19, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 11,696 hours, 7,049 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, THE COCKPIT BEGAN TO FILL WITH SMOKE.  AFTER TURNING COCKPIT PACK OFF, SMOKE SEEMED TO DISSIPATE.   COMPLIED WITH A LIMITED BORESCOPE INSPECTION OF THE APU IMPELLER. NO DEFECTS NOTED. COMPLIED WITH APU OPERATIONAL CHECK IAW MM 49-10-00. OPS CHECKS GOOD. ACCOMPLISHED NJA FORM TC-750-21-120801M R1 ENVIRONMENTAL CONTROL SYSTEM (ECS) DUCT BURNOUT AND REMOVED AND REPLACED THE COALESCHER BAGS, OPS CHECKED GOOD.
